Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Warped products of metric spaces of curvature
bounded from above


Author: Chien-Hsiung Chen
Journal: Trans. Amer. Math. Soc. 351 (1999), 4727-4740
MSC (1991): Primary 53C20, 53C21, 53C45
Published electronically: August 27, 1999
MathSciNet review: 1466944
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this work we extend the idea of warped products, which was previously defined on smooth Riemannian manifolds, to geodesic metric spaces and prove the analogue of the theorems on spaces with curvature bounded from above.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 53C20, 53C21, 53C45

Retrieve articles in all journals with MSC (1991): 53C20, 53C21, 53C45


Additional Information

Chien-Hsiung Chen
Affiliation: Department of Mathematics, National Changhua University of Education, Paisa Village, Changhua 50058, Taiwan, R.O.C.
Email: chen@math.ncue.edu.tw

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02154-6
PII: S 0002-9947(99)02154-6
Received by editor(s): January 29, 1997
Published electronically: August 27, 1999
Article copyright: © Copyright 1999 American Mathematical Society